Jump to content
Important Survey - Please Participate ×

Need advice to battle the nausea


[St...]

Recommended Posts

I'm down to the last titration of Valium at 1/4 tab of 2mg.

I know its a low dose but I'm extremely sensitive.

Battling low grade nausea and expected that with reading the previous blogs.

But I'm getting hit with horrible, scary strong waves of nausea that make me pale and even feel faint.

It makes me leave meetings and even pulling over if driving.

How long does this last?  I'm trying ginger cookies but doesn't help the severe spells.

Advice please..    :-[

 

Link to comment
Share on other sites

Maybe try an antihistamine like Dramamine. I know it's for motion sickness but I've heard it can be helpful. I would personally try other types of ginger. Ginger oil is great and so is fresh ginger tea.

 

Link to comment
Share on other sites

I'd give the Dramamine a shot. It helps (called Gravol in Canada). It is for motion sickness but many people take it for nausea/dizziness etc. Ginger has never helped me. B
Link to comment
Share on other sites

I got nausea so badly during cuts and tolerance w/d. I even got an Rx from my doc for an anti-nausea med for chemo patients (have not tried it). I use Loperamide (diarrhea medication OTC). Forget the common name. Works well. Careful not to get constipated though. I would use even just half a pill at times, at the most one.

 

Eating is a challenge with that level of nausea. I forced myself to eat bananas and yogurt. Instant oatmeal is another one that works for some. Also those are good for your gut, generally. I believe that probiotics help overall.

 

FWIW I don't get nausea any more since I changed my diet following a gall stone discovery. Total diet change, based on my blood type. Fresh veg juices, super! No a diet change is not easy but I was headed there intuitively. Headaches and nausea were my most debilitating Sx and the diet change eliminated the nausea and cut the headaches by a large percent. Eat Right for your Blood Type if you're interested. Hope you feel better! HM

Link to comment
Share on other sites

Hi!  I am very sensitive, too, to the cuts and can have brief waves of nausea but not to the point you express.  Ginger tea is good as others suggest.  Why not try GinGin (ginger) candy from your health food store.  Keep something light in your tummy (Saltine crackers, dry toast, etc.).  You could also try Bachs Rescue Remedy.  It's a calming spray put right on your tongue.  This spray could help with staving off the psychological/biochemical response before nausea goes full blown.  I use this spray frequently at the first sign of nausea.

 

If you want an Rx, in the U.S. it's called Zofran but it CAN constipate you.  Please don't eat cookies or ginger ale.  The sugar in cookies and bubbles in soda won't help at all.  Maybe you could check out those bracelets they sell for sea sickness.  It's a bracelet that has a pressure knob on the inside of the wrist.  You could also research administering acupressure - just pressing on body points - to help you.  Alternately, perhaps acupuncture could be tried.  Best wishes to be well soon!

Link to comment
Share on other sites

Hi Stuck in a rut,

 

I'm actually a little shocked because I have been getting the same thing and I'm down to 1mg valium. This chemical is freaking unbelievable isn't it??

 

I found what helped me was a low dose Maxolon tablet from my GP (Metoclopramide). I've had to take one every two days, it seems to work for 2 days. I hope your withdrawal after your taper is smooth sailing, congrats.

 

-Matt <3 cats

 

Edit: and don't worry, Maxolon is not addictive, it's kind of like a panadol. Side effects for me is sometimes one session of the runs but that is a small, small price to pay for no nausea spells. Most people get no side effects from Maxolon apparently.

Link to comment
Share on other sites

×
×
  • Create New...